MathSciNet Relay Station
MathSciNet bibliographic data
MR2261065 60F17 (60G44 60H20 60J60)
Roynette, B.; Vallois, P.; Yor, M. Some penalisations of the Wiener measure. Jpn. J. Math. 1 (2006), no. 1, 263–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement